Duke Mathematical Journal

A generalization of the Chevalley restriction theorem

D. Luna and R. W. Richardson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 46, Number 3 (1979), 487-496.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14L30: Group actions on varieties or schemes (quotients) [See also 13A50, 14L24, 14M17]
Secondary: 15A72: Vector and tensor algebra, theory of invariants [See also 13A50, 14L24]


Luna, D.; Richardson, R. W. A generalization of the Chevalley restriction theorem. Duke Math. J. 46 (1979), no. 3, 487--496. doi:10.1215/S0012-7094-79-04623-4. https://projecteuclid.org/euclid.dmj/1077313569

Export citation


  • [1] A. Borel, Linear Algebraic Groups, Notes taken by Hyman Bass, W. A. Benjamin, New York, 1969.
  • [2] A. Borel and Harish-Chandra, Arithmetic subgroups of algebraic groups, Ann. of Math. (2) 75 (1962), 485–535.
  • [3] J. Cresp, Orbits in $\Lambda^3(k^3)$, Ph.D. thesis, University of Newcastle upon Tyne, 1976.
  • [4] A. Èlashvili, Canonical form and stationary subalgebras of points of general position for simple linear Lie groups, Functional Anal. and Applications 6 (1972), 44–53.
  • [5] V. Gatti and E. Viniberghi, Spinors of $13$-dimensional space, Adv. in Math. 30 (1978), no. 2, 137–155.
  • [6] N. Jacobson, Lie Algebras, Interscience Tracts in Pure and Applied Mathematics, no. 10, Interscience, New York, 1962.
  • [7] D. Luna, Slices étales, Sur les groupes algébriques, Soc. Math. France, Paris, 1973, 81–105. Bull. Soc. Math. France, Paris, Mémoire 33.
  • [8] D. Luna, Adhérences d'orbite et invariants, Invent. Math. 29 (1975), no. 3, 231–238.
  • [9] D. Mumford, Geometric invariant theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, Band 34, Springer-Verlag, Berlin, 1965.
  • [10] R. W. Richardson, Jr., Principal orbit types for algebraic transformation spaces in characteristic zero, Invent. Math. 16 (1972), 6–14.
  • [11] Th. Vust, Sur la théorie des invariants des groupes classiques, Ann. Inst. Fourier (Grenoble) 26 (1976), no. 1, ix, 1–31.
  • [12] G. Warner, Harmonic analysis on semi-simple Lie groups. I, Springer-Verlag, New York, 1972.